about all of the listed side effects... My quailty of life has tanked,, and my blood pressure is not any better... I was just fine, no pain nor sinus infections, stomach infection??? untill I started taking Diovan...
This is what I found about this medication. It sounds as if you have just 1 or 2 of these side effects, but I would contact your doctor and have it checked out.
"In rare cases, Diovan can cause a condition that results in the breakdown of skeletal muscle tissue, leading to kidney failure. Call your doctor right away if you have muscle pain, tenderness, or weakness especially if you also have fever, nausea or vomiting, and dark colored urine.
I hope everything turns out well for you. Please make an appointment and have it checked. I'm sure it will work out fine. My best wishes.
- Diovan Information for Consumers
- Diovan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diovan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jun 2010 • 5 answers
Posted 2 Aug 2010 • 3 answers
Posted 27 Feb 2012 • 1 answer
Posted 14 Jun 2012 • 4 answers
Posted 1 Jul 2013 • 1 answer